RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1634–1640 (Mi de8831)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

A criterion for the existence of a meaningful maximum principle in a problem with phase constraints

A. Ya. Dubovitskii, V. A. Dubovitskii

Institute of Chemical Physics, Russian Academy of Sciences, Chernogolovka, Moscow region

Full text: PDF file (1328 kB)

English version:
Differential Equations, 1995, 31:10, 1595–1602

Bibliographic databases:
UDC: 517.977.5
Received: 15.05.1995

Citation: A. Ya. Dubovitskii, V. A. Dubovitskii, “A criterion for the existence of a meaningful maximum principle in a problem with phase constraints”, Differ. Uravn., 31:10 (1995), 1634–1640; Differ. Equ., 31:10 (1995), 1595–1602

Citation in format AMSBIB
\Bibitem{DubDub95}
\by A.~Ya.~Dubovitskii, V.~A.~Dubovitskii
\paper A criterion for the existence of a meaningful maximum principle in a problem with phase constraints
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1634--1640
\mathnet{http://mi.mathnet.ru/de8831}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433880}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1595--1602


Linking options:
  • http://mi.mathnet.ru/eng/de8831
  • http://mi.mathnet.ru/eng/de/v31/i10/p1634

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Kostyukova, “An algorithm for solving optimal control problems”, Comput. Math. Math. Phys., 39:4 (1999), 545–559  mathnet  mathscinet  zmath
    2. A. S. Matveev, “Theory of optimal control in the works of V. A. Yakubovich”, Autom. Remote Control, 67:10 (2006), 1645–1698  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:53
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019